Need Advice — Why Did My Tinnitus Got Really Loud?

Discussion in 'Support' started by Christian82, Oct 23, 2015.

tinnitus forum
    1. Christian82

      Christian82 Member

      Tinnitus Since:
      6/2014
      Hey everyone,

      I was just wondering if there is someone that can give me some advice.

      I have T since 15 Months due to a diving accident which cause high frequency hearing loss above 8khz everything is gone.

      I did take part in the AM-101 trails that sadly did not help.

      After that i started TRT and used zolpidem to get to sleep.

      Because of the Doc advise i am reducing the zolpidem and trying some other of medication that may help me sleep.

      I reduced the dosage from 10mg to 5mg 2 weeks ago and started using valerian root, 5-htp and melatonin.

      At first i had two awesome days the sound was so low i was amazed but then a couple of day later it got really loud.

      I was just wondering if tapering zolpidem could cause withdrawal (anxiety, Depression) a couple of days later that made my T worse? Or maybe its is the 5-htp or melantonine that is causing this?

      Do any of you have any experience in this area and if so is this increase temporary?


      Thank you for your replies,

      Cheers Chris
       
    2. Tweaker
      Doubtful

      Tweaker Member Benefactor

      Location:
      UK
      Tinnitus Since:
      05/2010
      Cause of Tinnitus:
      Noise exposure
      It could be the reduction in zolpiderm as this is a "z" drug, similar to benzos which can cause T when tapering down. Not ware of melatonin or 5HTP worsening tinnitus.
       
      • Like Like x 1
    3. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Medication reduction can cause a tinnitus spike especially when they are medications that work on the brain.
      please try not to stress and give it time to settle and your emotional mood drop with withdrawals should lift too.
      Do what you can do to relax and stay calm and some nice treats to help your mood too.
      Im sure you will be fine .
      Please keep us posted how you are getting on and post for more support too...take care...lots of love glynis
       
      • Like Like x 1
    4. Christian82

      Christian82 Member

      Tinnitus Since:
      6/2014
      Thank you for you replys! I try to relaxe as much as possible. I did start remeron last night lets see if that will help.

      Cheers and have a good weekend!

      Chris
       
    5. Blackbird26

      Blackbird26 Member

      I agree with the z drugs..Big cut from 10 to 5..Could you of done to 7.5? Always go easy on tapering. Melatonin gave me weird dreams but no spikes in T..no experience with 5 htp but I feel your pain, I am in same boat.

      Damn ears/ brain.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.